Journal of the Mathematical Society of Japan

Torus fibrations over the 2-sphere with the simplest singular fibers

Yukio MATSUMOTO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 37, Number 4 (1985), 605-636.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230395345

Digital Object Identifier
doi:10.2969/jmsj/03740605

Mathematical Reviews number (MathSciNet)
MR0806304

Zentralblatt MATH identifier
0624.57017

Subjects
Primary: 57R15: Specialized structures on manifolds (spin manifolds, framed manifolds, etc.)

Citation

MATSUMOTO, Yukio. Torus fibrations over the $2$ -sphere with the simplest singular fibers. J. Math. Soc. Japan 37 (1985), no. 4, 605--636. doi:10.2969/jmsj/03740605. https://projecteuclid.org/euclid.jmsj/1230395345


Export citation